MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a4: weight: unknown/not provided.Section b3: date of event: unknown/not provided.The best estimate date is between aug 21, 2025 and oct 25, 2025.Section d6b.If explanted, give date: unknown/not provided.Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after the multifocal toric intraocular lens (iol) was implanted in the left eye, the patient experienced blurred and hazy vision with the multifocal lens and wanted an iol exchange.The patient¿s best corrected visual acuity changed from 20/25 pre-operatively to 20/40 post-operatively.The issue was identified during a post-operative examination.The lens was subsequently explanted in a secondary surgery and another johnson and johnson iol was implanted as replacement (diu150 14.0 diopter).During the procedure, an unplanned incision enlargement occurred; however, no unplanned sutures or vitrectomy were required and there were no delays in the procedure.The directions for use were followed.The patient¿s status following the surgery is currently unknown.The device was discarded.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information received: additional information was received which reported that device did cause or contributed to the event, as the quality of the vision was inadequate for the patient.The patient was not over or under corrected and did not lose two or more lines of best spectacle corrected visual acuity (bscva).The patient did not have any pre-existing conditions that would have affected the calculation.The intended target refraction was plano.The post-operative refraction after the lens exchange was -0.50 +0.50 at 85: 20/25.The patient is doing well post-surgery.The event date and explant date were also reported.No further information was provided.The following fields were updated accordingly: section b3: date of event: sept 02, 2025.Section d6b: if explanted, give date: (b)(6) 2025.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23575829
Report Number3012236936-2025-000302
Device Sequence Number13056007
Product Code MFK
UDI-Device Identifier05050474811232
UDI-Public(01)05050474811232(17)271206
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT150
Device Catalogue NumberDRT1500140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2025
Supplement Date Received by Manufacturer11/19/2025
12/15/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/19/2025
01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite